• DocumentCode
    843119
  • Title

    Justesen construction for polynomial redundant residue codes

  • Author

    Mandelbaum, D.M.

  • Volume
    25
  • Issue
    17
  • fYear
    1989
  • Firstpage
    1192
  • Lastpage
    1193
  • Abstract
    The Justesen construction for asymptotically good codes is described in terms of polynomial redundant residue codes by constructive methods using polynomial operations. Irreducible polynomials of higher degree give asymptotic limits equivalent to RS codes. A different construction gives higher rate codes with asymptotic results similar to the punctured Justesen codes.
  • Keywords
    codes; polynomials; Justesen construction; asymptotic limits; asymptotically good codes; higher rate codes; irreducible polynomials; polynomial redundant residue codes; punctured Justesen codes;
  • fLanguage
    English
  • Journal_Title
    Electronics Letters
  • Publisher
    iet
  • ISSN
    0013-5194
  • Type

    jour

  • DOI
    10.1049/el:19890799
  • Filename
    41948